liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Newtonian Spaces Based on Quasi-Banach Function Lattices
Linköping University, Department of Mathematics. Linköping University, Faculty of Science & Engineering.
2016 (English)In: Mathematica Scandinavica, ISSN 0025-5521, E-ISSN 1903-1807, Vol. 119, no 1, 133-160 p.Article in journal (Refereed) Published
Abstract [en]

In this paper, first-order Sobolev-type spaces on abstract metric measure spaces are defined using the notion of (weak) upper gradients, where the summability of a function and its upper gradient is measured by the "norm" of a quasi-Banach function lattice. This approach gives rise to so-called Newtonian spaces. Tools such as moduli of curve families and Sobolev capacity are developed, which allows us to study basic properties of these spaces. The absolute continuity of Newtonian functions along curves and the completeness of Newtonian spaces in this general setting are established.

Place, publisher, year, edition, pages
Institut for Matematik Aarhus Universitet , 2016. Vol. 119, no 1, 133-160 p.
National Category
Mathematical Analysis
URN: urn:nbn:se:liu:diva-132102DOI: 10.7146/math.scand.a-24188ISI: 000383815600008OAI: diva2:1038351

Funding Agencies|NordForsk Research Network "Analysis and Applications" [080151]

Available from: 2016-10-18 Created: 2016-10-17 Last updated: 2016-10-26Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Malý, Lukáš
By organisation
Department of MathematicsFaculty of Science & Engineering
In the same journal
Mathematica Scandinavica
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 7 hits
ReferencesLink to record
Permanent link

Direct link